THE ROBUST EXPONENTIAL STABILITY FOR A CLASS OF UNCERTAIN NEUTRAL STOCHASTIC SYSTEM WITH MARKOVIAN JUMP AND TIME-VARYING DELAYS

LI Yajun, DENG Feiqi

Journal of System Science and Mathematical Science Chinese Series ›› 2012, Vol. 32 ›› Issue (7) : 821-830.

PDF(324 KB)
PDF(324 KB)
Journal of System Science and Mathematical Science Chinese Series ›› 2012, Vol. 32 ›› Issue (7) : 821-830. DOI: 10.12341/jssms11926

THE ROBUST EXPONENTIAL STABILITY FOR A CLASS OF UNCERTAIN NEUTRAL STOCHASTIC SYSTEM WITH MARKOVIAN JUMP AND TIME-VARYING DELAYS

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2012, 32(7): 821-830 https://doi.org/10.12341/jssms11926

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(324 KB)

Accesses

Citation

Detail

Sections
Recommended

/